Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I am still having cough after taking medicine. What should i do ?

hi i am 24 yrs and i am taking drugs for PTB for almost 4 months now. at the first two months i am taking four medicine, after two months the doctor stop the other two drugs, and now i am only taking two medicine, refampicin and isoniazid. but i am still coughing. is it normal?
Asked On : Tue, 5 Jul 2011
Answers:  3 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Ayurveda Specialist 's  Response
Hallo,
Rifampicin -containing drug can achieve high cure rates in patients with Pulmonary Tuberculosis when given for six months.
Continue the said medicine, and take some AYURVEDA MEDICINES also in addition.
Take KSHYA KULANTHAK BHASHMA with honey.
Take CHYAWAN PRASH AVALEHA 20 gms twice daily.
Take VASARISHTAM 30 ml twice daily.
wish you good health.
Answered: Tue, 12 Feb 2013
I find this answer helpful
Infectious Diseases Specialist Dr. Nicita's  Response
Hi, it depends on the state of your lungs. The TB could damage your lungs and it cause you caugh. But you should consult with your doctor because he has to order a new sputum to rule out a PTB resistant form (resistant to antibiotics you are taking).
Answered: Tue, 5 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hi
Welcome to HealthcareMagic.
It is possible that you still have the infection.Please do not stop or skip the drugs at any cost.Be regular with the drugs and hope for complete treatment.
You can get a chest X Ray done to see the extent of disease presently and effect of treatment.Please consult your Physician and discuss if there is utterly no development in your symptoms.
Hope i answered your question.If you need more information feel free to mail me.
Take care
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions